# SDR SWAA2023012786574

- Difficulty date: December 30, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 685 Rbl64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN STRAP AT BS 685 RBL 64; RBL 67. BELOW CREASE BEAM. WL 202.<[01] REMOVED CORROSION ON PASSENGER CABIN STRAP AT BS 685 RBL 64; RBL 67 IN AN AREA OF 0.8X1.1 IAW SRM 51-10-02-0G-0;[02] REMOVED 1EA FASTENER AT B.S 685 RBL 64 IAW SRM 51-40-02-0G-0;[03] REMOVED CORROSION ON PASSENGER CABIN STRAP AT BS 685 RBL 64; RBL 67 IN 3EA LOCATIONS FROM I/B 0.45X0.81; 0.4X0.4 ;0.45X0.7 IAW SRM 51-10-02-0G-0;[04] CORRECTED MEASUREMENT MEASUREMENTS ON ENTRY #1;[05] REMOVED 3EA FASTENERS AT B.S 685 RBL 64-RBL 67 IAW SRM 51-40-02-0G-0;[06] CORRECTED MEASUREMENTS ON ENTRY #2;[07] COMPLETED STEP 1;[08] STEP 1 COMPLETED.;[09] COMPLETED STEPS 2; 3 AND 4.;[10] EDITED MEASUREMENT 14.;[11] PASSENGER CABIN STRAP AT BS 685 RBL 64 AND 67 HAS NO ALLOWABLE DAMAGE ENTRY; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0.;[12] REFER TO FAULT TTG8Q00GZ5NA WHERE EA 23-153-00075 WAS ADDED AS A SUBTASK.;[13] VERIFIED CORRECTIVE ACTIONS STEP 11;12. VERIFIED MEASUREMENTS TABLE.
